# SDR ASOA20120404029

- Difficulty date: April 4, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 18,394 hours, 11,434 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 19,952 hours, 11,434 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE EICAS INDICATION REPORTED SHORTLY AFTER TAKEOFF.  SMOKE FILLING CABIN FROM LAVATORY AREA AND FROM THE VENTS IN CABIN. FOUND NR 2 ENGINE OIL SYSTEM LEAKING.   R & R NR 2 ENGINE IAW TASK CARD 6271001 WITH OPS AND LEAK CHECKED SUCCESSFUL.  PERFORMED CONDITIONED AIR DUCT-OIL DECONTAMINATION IAW AMM 21-20-00 WITH NO SIGNS OF SMOKE.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
